Hi, O! Some people begin to feel a little better at about four weeks, but it can tak 6-8 to reach therapeutic levels in your bloodstream. Chances are you'll be feeling better very soon but if after another few weeks things are still not good enough talk to your doctor, explain that you're still depressed, and ask about a possibly dosage increase. The maintenance dose for some folks is as high as 400mg daily so you have lots and lots of room.
Best wishes! WCV
PS, we're just regular folk but we'll be happy to share advice and personal experiences if that might help.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 4 answers
Posted 19 Mar 2012 • 2 answers
Posted 23 Feb 2013 • 1 answer
I have been on pristiq 7 weeks and depressed. Could it be due to taking with synthroid and welbutri?
Posted 15 Feb 2016 • 2 answers
Posted 15 Jun 2017 • 0 answers